# SDR CNMA20090126

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Torn
- Location: Bs 1739
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR ON SUPPORT CHANNEL, STA 1739 ABOVE STR 52.  DAMAGED (TEAR) AREA TRIMMED OUT.  REINFORCED AREA WITH ANGLE REPAIR PN N522AX NRC301-1 IAW SRM  VOL 1 DC 10 53-00-01 FIG 8 USING FASTENERS IAW SRM VOL 2 DC 10- 51-31-01.
